# SDR DL72S961149

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583164
- Condition: Corrosion
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL RESULTED IN TWO NEW CUTOUTS JUST AFT OF FS 1010, BETWEEN S-29L AND S-28R.  THE FIRST, JUST OUTBOARD OF S-28R AND EXTENDS FURTHER OUTBOARD, MEASURES 6.5 FWD TO AFT BY 3.125 INBOARD AFT.  EXT DOUBLER REMOVED REVEALING CUTOUT, EXISTING INTERNAL DOUBLER WAS REMOVED REVEALING A CUTOUT.  THE LOCAL SKIN AT ALL DAMAGE LOCATIONS IS 0.070 THICK 2024-T3 CLAD ALUMINUM.
